# SDR F5H2003F00000

- Difficulty date: July 8, 2003
- Submitted: July 24, 2003
- Operation: Air carrier
- Aircraft: N130YB
- Make and model: Braero HS125700A
- Aircraft serial: NA0285
- Engine: Garrtt TFE731*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: 7907015E
- Part serial: FRTR161M
- Condition: Inoperative
- Location: Hyd System
- Part time: 4 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER INSTALLATION VALVE OPERATION FELT NORMAL.  AFTER 1ST FLIGHT THE VALVE STIFFENED UP (WHILE UNDER HYDRAULIC PRESSURE) AND WAS DIFFICULT TO SHUTOFF IN THE FIRST INCH OF TRAVEL.  OPERATES NORMAL WITH NO PRESSURE.  2ND REPLACEMENT VALVE WORKS FINE.
